# SDR AALA201603229015

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 69,891 hours, 26,074 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20043
- Part serial: SA01513
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS GNDED.  AFTER TAKEOFF CREW RECEIVED A GEAR DOOR OPEN MSG & RETURNED WHERE THE ACFT LANDED SAFELY WITH NO OTHER INCIDENTS REPORTED.  NO EMER WAS DECLARED.  ACCOMPLISHED FIM TASK 32-30-00-815-813 & FOUND THE RT MLG TRUCK POSITION, TILT, ACTUATOR WHICH WAS REPLACED IAW AMM 32-32-15-401.  A SATISFACTORY OPERATIONAL CHECK OF THE LG DOORS WAS ACCOMPLISHED IAW AMM 32-35-00-501.
